# SDR WX0A2025031932359

- Difficulty date: March 19, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N283NV
- Make and model: Airbus A320-214
- Aircraft serial: 2920
- Aircraft time: 53,403 hours, 21,536 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) DIRTY SOCK OBSERVED DURING CLIMB OUT AND DESCENT IN FLIGHT DECK, FWD ANF AFT GALLEYS. / PERFORMED TC 21-000-001 ODOR WAS FOUND TO BE ORIGINATING FROM PACK 1. REF WO: 516248 T/C 21-000-003 C/W. PACK 1 SYS OK FOR SVC. (M) PROCEDURE REVERSE. THIS CLEARS MEL 21-52-01-G MDDR #208513. INOP PLCD REMOVED. REF WO 516774 TC 21-000-002. M313 REQ TO PERFORM TC 21-000-003 WITHIN 10 DAYS.
